# SDR GTIA2018062182705

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 7,797 hours, 3,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MEGAPHONE KNOB MISSING.  REPLACED THE MEGAPHONE KNOB IAW AMM 25-65-51 OPS CHECKED GOOD.
